# SDR RAAA00B2055

- Difficulty date: November 30, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,655 hours, 42,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK @ B/S 583,BL "0" DAMAGED. REPLACED TRACK SECTION B/S 549.5 TO B/S 600 IAW B727 SRM51-10-1 & 51-30-2
